Theta series and modular forms of level p 2 M
Compositio Mathematica, Volume 40 (1980) no. 2, p. 177-241
@article{CM_1980__40_2_177_0,
     author = {Pizer, Arnold},
     title = {Theta series and modular forms of level $p^2M$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     pages = {177-241},
     zbl = {0411.10007},
     mrnumber = {563541},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_177_0}
}
Pizer, Arnold. Theta series and modular forms of level $p^2M$. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 177-241. http://www.numdam.org/item/CM_1980__40_2_177_0/

[1] A. Atkin and J. Lehner: Hecke Operators for Γ0(m). Math. Ann. 185 (1970) 134-160. | Zbl 0177.34901

[2] M. Eichler: Zur Zahlentheorie der Quaternionen-Algebren. J. reine angew. Math. 195 (1956) 127-151. | MR 80767 | Zbl 0068.03303

[3] M. Eichler: The Basis problem for modular forms and the traces of the Hecke operators. Lecture Notes in Math. 320, Springer-Verlag, pp. 75-151. | MR 485698 | Zbl 0258.10013

[4] S. Gelbart: Automorphic Forms on Adele Groups, Annals of Math. Studies No. 83, Princeton Univ. Press (1975). | MR 379375 | Zbl 0329.10018

[5] H. Hijikata: Explicit formula of the traces of the Hecke operators for Γ0(N): J. Math. Soc. Japan 26 (1974) 56-82. | Zbl 0266.12009

[6] H. Jacquet, R. Langlands: Automorphic Forms on GL(2). Lecture Notes in Math. No. 114, Springer-Verlag (1970). | MR 401654 | Zbl 0236.12010

[7] J.P. Labesse and R.P. Landlangs: 'L-indistinguishability for SL 2' (preprint) Institute for Advanced Study, Princeton, NJ.

[8] T. Lam: The Algebraic Theory of Quadratic Forms. W.A. Benjamin, (1973). | MR 396410 | Zbl 0259.10019

[9] S. Lang: Algebra. Addison-Wesley (1971). | MR 783636 | Zbl 0848.13001

[9a] W.W. Li: Newforms and Functional Equations. Math. Ann. 212 (1975) 285-315. | MR 369263 | Zbl 0278.10026

[10] A. Ogg: Modular Forms and Dirichlet Series, W.A. Benjamin (1969). | MR 256993 | Zbl 0191.38101

[11] W. Parry: A negative result on the representation of modular forms by theta series (to appear). | MR 546669 | Zbl 0409.10014

[12] A. Pizer: On the Arithmetic of Quaternion Algebras II. J. Math. Soc. Japan 28 (1976) 676-688. | MR 432600 | Zbl 0344.12005

[ 13] A. Pizer: The Representability of Modular Forms by Theta Series. J. Math. Soc. Japan 28 (1976) 689-698. | MR 422162 | Zbl 0344.10012

[14] A. Pizer: The Action of the Canonical Involution on Modular Forms of Weight 2 on Γ0(M). Math. Ann. 226 (1977) 99-116. | Zbl 0324.10017

[15] A. Pizer: An Algorithm for Computing Modular Forms on Γ0(N) (to appear). | Zbl 0433.10012

[16] I. Reiner: Maximal Orders, Academic Press (1975). | MR 1972204 | Zbl 0305.16001

[17] G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions, Princeton Univ. Press (1971). | MR 314766 | Zbl 0221.10029

[18] C. Siegal: Uber die analytische Theory der quadratic Formen, Gesammelte Abhandlungen, Band I, Springer-Verlag, (1966).